Male hormone replacement

Using appropriate tests for monitoring hormone therapy is crucial in establishing the appropriate dosing regimen. This reduces the chance of undesirable side effects and maximizes beneficial effects. For example, excessive use of androgens (testosterone, androstenedione, DHEA, and testosterone derivatives) can activate subclinical prostate tumors which are androgen-dependent. Monitoring is especially important in older males. By the age of 70, at least 50% of men have subclinical prostate cancer. These men are especially susceptible to prostate growth stimulation by androgens.

Dihydrotestosterone (DHT) (referred to as androstanolone or stanolone when used medically) can also be used in place of testosterone as an androgen. The availability of DHT is limited; it is not available in the United States or Canada, for instance, but it is available in certain European countries, including the United Kingdom , France , Spain , Belgium , Italy , and Luxembourg . [5] DHT is available in formulations including topical gel, buccal or sublingual tablets, and as esters in oil for intramuscular injection. [6] Relative to testosterone, and similarly to many synthetic AAS, DHT has the potential advantages of not being locally potentiated in so-called androgenic tissues that express 5α-reductase (as DHT is already 5α-reduced) and of not being aromatized into an estrogen (it is not a substrate for aromatase).

The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem. You should not stop taking any medication without first consulting your physician.

I said, “I am going through the menopause, I’m on HRT and I’m having a bit of trouble settling with the tablets”. I went back to the GP and she said, “Don’t worry Carole,” she said, “we’ll try you on another one”. Excellent I thought, so I tried another one, that was okay for a while but then the nausea came back again. So, bless my lady doctor, she’s got such patience, I went back again and she said, “Well let’s try patches, because they’d be absorbed through the skin rather than through the stomach and the liver”. So I went on Evorel 50, two patches a week on the thighs. Great. Fantastic. Relief. After about six months I started to get a reaction to the patches on my thighs. I would have square patches like that red raw, itching and I was using a different leg each time hoping that that red patch would heal before I got back to that side and I had at the end of about I suppose about another six or seven weeks I looked like a patchwork quilt. It did, it was red raw, it was stinging, it was itchy. I did a bit of research on the internet mainly with the help of Menopause Matters and one of the ladies on there suggested I might try a different patch but I went back to the doctors and she said, “It does sound like you’re allergic to the adhesive, although I was a bit apprehensive about that. But anyway she tried me on a Fem 7 patch. I put one on and it was even worse, it looked like somebody had got a Hoover, put it on suck on my thigh and just bluk, and it was within about one day. So that had to come off. So then I tried the gel which was top half of your arms, once a day and that was alright for about two weeks and then it all flared up again. Doctor said to me, “You’re probably allergic to oestrogen full stop.”

Male hormone replacement

male hormone replacement

I said, “I am going through the menopause, I’m on HRT and I’m having a bit of trouble settling with the tablets”. I went back to the GP and she said, “Don’t worry Carole,” she said, “we’ll try you on another one”. Excellent I thought, so I tried another one, that was okay for a while but then the nausea came back again. So, bless my lady doctor, she’s got such patience, I went back again and she said, “Well let’s try patches, because they’d be absorbed through the skin rather than through the stomach and the liver”. So I went on Evorel 50, two patches a week on the thighs. Great. Fantastic. Relief. After about six months I started to get a reaction to the patches on my thighs. I would have square patches like that red raw, itching and I was using a different leg each time hoping that that red patch would heal before I got back to that side and I had at the end of about I suppose about another six or seven weeks I looked like a patchwork quilt. It did, it was red raw, it was stinging, it was itchy. I did a bit of research on the internet mainly with the help of Menopause Matters and one of the ladies on there suggested I might try a different patch but I went back to the doctors and she said, “It does sound like you’re allergic to the adhesive, although I was a bit apprehensive about that. But anyway she tried me on a Fem 7 patch. I put one on and it was even worse, it looked like somebody had got a Hoover, put it on suck on my thigh and just bluk, and it was within about one day. So that had to come off. So then I tried the gel which was top half of your arms, once a day and that was alright for about two weeks and then it all flared up again. Doctor said to me, “You’re probably allergic to oestrogen full stop.”

Media:

male hormone replacementmale hormone replacementmale hormone replacementmale hormone replacementmale hormone replacement